Thekey difference between Gaviscon advance and Gaviscon double actionis that Gaviscon advance has double the concentration of sodium藻酸盐of Gaviscon Original and creates a stronger and more resilient raft than Gaviscon double action tablets.
Generally, Gaviscon products are important in relievingheartburn and indigestionconditions. We can use these tablets when the symptoms are mild or severe. Moreover, these tablets can last up to twice as long as other antacid medications. Therefore, they are suitable for use during pregnancy. There are different forms of Gaviscon products available as tablets, sachets, and liquids. Typically, they can act as a barrier for stomach acids, which prevents them from coming back up the esophagus.
1.Overview and Key Difference
2.What is Gaviscon Advance
3.What is Gaviscon Double Action
4.Gaviscon Advance vs Gaviscon Double Action in Tabular Form
5.Summary – Gaviscon Advance vs Gaviscon Double Action
What is Gaviscon Advance?
那Gaviscon推进是一种Gaviscon产品t has a stronger formula than Gaviscon Original, and it can soothe heartburn, indigestion, and reflux cough symptoms. The symptoms treated by this product include burning in the chest, bloating, sour taste in the mouth, and difficulty swallowing. This product does not enter the bloodstream. Since this product has the lowest content of sodium among Gaviscon products, it is suitable for pregnant women.
It comes mainly in liquid form, and it is recommended to take 5-10 mL for adults and children over 12 years after meals and at bedtime, four times a day. However, children under 12 years should take medical advice before consumption.
The active ingredients in Gaviscon advance are sodium alginate (1000 mg per 10 mL), and potassium hydrogen carbonate (200 mg per 10 mL), and they are free of allergens, gluten, and sugar. This is the best option for pregnant patients or if you are breastfeeding.
What is Gaviscon Double Action?
Gaviscon双行动是一种疫苗和免疫全球联盟con product that can provide dual relief from indigestion and heartburn. The name double-action refers to the given dual relief by the tablet, and it is specifically formulated to work in two ways. Moreover, it creates a protective barrier over the stomach, and it stops refluxing acid, causing discomfort. Sodium alginate in this tablet makes a protective barrier over the stomach contents to soothe the burning sensation in the chest.
This product is designed for oral use, to be swallowed after thoroughly chewing. The recommended dose for adults and children above 12 years is two to four tablets after meals and at bedtime. Tablets can be taken up to 4 times per day. However, children under 12 years of age should take this medication only after medical advice. If the symptoms are still existing after 7 days of taking the medication, it is important to consult the doctor for further advice.
The active ingredients of this tablet include sodium alginate (250 mg per tablet),sodium bicarbonate(106.5 mg per tablet), andcalcium carbonate(187.5 mg per tablet). The tablets are free of allergens, gluten, and sugar and are vegan-friendly as well.
What is the Difference Between Gaviscon Advance and Gaviscon Double Action?
There are different types of products of Gaviscon products. It is important to choose what is best for you by thinking about the composition and suitability. The key difference between Gaviscon advance and Gaviscon double action is that Gaviscon advance is a form of Gaviscon tablet that has double the concentration of sodium alginate of Gaviscon Original and creates a stronger and more resilient raft compared to Gaviscon double action tablets.
The below infographic presents the differences between Gaviscon advance and Gaviscon double action in tabular form for side-by-side comparison.
Summary – Gaviscon Advance vs Gaviscon Double Action
Gaviscon advance and Gaviscon double action are important medications. The key difference between Gaviscon advance and Gaviscon double action is that Gaviscon advance has double the concentration of sodium alginate of Gaviscon Original thus, creates a stronger and more resilient raft than Gaviscon double action tablets.
1. “Gaviscon Tablets: Original, Advance and Double Action.”Weldricks Pharmacy.